# SDR DALA1242680927

- Difficulty date: June 15, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOWER FLOORBEAM HAS CORROSION ON LOWER SURFACE AT BS 598 BETWEEN L28L AND L28R.  FOUND OUT OF LIMITS.  REPLACED MID CARGO FLOORBEAM IAW SRM 51-30-05.
